# SDR HEEA065977

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6720 · Tail Rotor Control System
- Part: Rod
- Part number: 350A33214501
- Condition: Worn
- Location: T/R Pitch Link
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD, PITCH CONTROL HAD WORN BEARINGS.  SERIAL NUMBERS REMOVED ARE S3672 AND S3739.   REPLACED WITH SERIAL NUMBERS S3796 AND S3811.
